# SDR R61A201904020336

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 9,407 hours, 5,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO PULL OPEN/CLOSE AND ARM/DISARM VENT FLAP LEVERS STIFF. INSPECTED L1 DOOR, LUBRICATED HINGES, AND CLEARED DEBRIS FROM MOVING AREAS IAW AMM 52-12-52.
